# SDR SIMA20130814008

- Difficulty date: August 14, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 37,025 hours, 30,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-50-10. OPS CHECKED GOOD.
